EconPapers    
Economics at your fingertips  
 

Complete solution to a conjecture on Randic index

Xueliang Li, Bolian Liu and Jianxi Liu

European Journal of Operational Research, 2010, vol. 200, issue 1, 9-13

Abstract: For a graph G, the Randic index R(G) of G is defined by , where d(u) is the degree of a vertex u and the summation runs over all edges uv of G. Let G(k,n) be the set of connected simple graphs of order n with minimum degree k. Bollobás and Erdos once asked for finding the minimum value of the Randic index among the graphs in G(k,n). There have been many partial solutions for this question. In this paper we give a complete solution to the question.

Keywords: Simple; graph; Minimum; degree; Randic; index; Minimum; value (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(08)01050-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:200:y:2010:i:1:p:9-13

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:200:y:2010:i:1:p:9-13